On the solution of the nonlinear Korteweg-de Vries equation by the homotopy perturbation method


YILDIRIM A.

COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, vol.25, no.12, pp.1127-1136, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 12
  • Publication Date: 2009
  • Doi Number: 10.1002/cnm.1146
  • Title of Journal : COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING
  • Page Numbers: pp.1127-1136

Abstract

In this paper, the homotopy perturbation method is used to implement the nonlinear Korteweg-de Vries equation. The analytical solution of the equation is calculated in the form of a convergent power series with easily Computable components. A suitable choice of ail initial solution can lead to the needed exact solution by a few iterations. Copyright (C) 2008 John Wiley & Sons, Ltd.